MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Model Number IPN918764
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during insertion it was impossible to flush the medial line.The catheter was replaced by a different one." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "stable".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, 2-lumen catheter for analysis.Signs of use were observed on the catheter body.No defects or anomalies were observed.The overall length of the catheter body measured 217mm, which is within the specification limits of 207mm - 227mm per the catheter product drawing.The catheter outer diameter measured 2.46mm, which is within the specification limits of 2.39mm - 2.49mm per the catheter body extrusion product drawing.A lab inventory syringe filled with water was attached to all three extension lines and flushed.Water was observed exiting the designated locations towards the distal end.No blockages or resistance was observed.Performed per ifu statement, "flush lumen(s) to completely clear blood from catheter." functional inspection of the catheter was performed per the instructions for use (ifu) provided with the kit which states, "if using standard arrow advancer, raise thumb and pull arrow advancer approximately 4 - 8 cm away from arrow raulerson syringe or introducer needle.Lower thumb onto arrow advancer and while maintaining a firm grip on guidewire, push assembly into syringe barrel to further advance guidewire.Continue until guidewire reaches desired depth".A lab inventory guidewire (0.81mm) was passed through the distal lumen of the returned catheter.The guidewire was able to advance with no resistance.A manual tug test confirmed the luer hubs were securely attached to the extension lines.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "check lumen patency by attaching a syringe to each extension line and aspirate until free flow of venous blood is observed." the customer report of catheter blocked during use could not be confirmed by investigation of the returned sample.Visual and dimensional analysis did not identify any defects or anomalies that would suggest a manufacturing-related issue.Functional inspection revealed that no resistance was experienced when flushed.Based on the customer report and the sample received, no problem was found.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24607706
Report Number3006425876-2026-00295
Device Sequence Number10224921
Product Code DQY
UDI-Device Identifier10801902105339
UDI-Public(01)10801902105339(11)250520(17)290930(10)71F25E0273(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918764
Device Catalogue NumberCV-15703
Device Lot Number71F25E0273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown